# SDR AALA202409187595

- Difficulty date: September 14, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 57,003 hours, 39,085 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: False Indication
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR INDICATES OPEN WHEN IT'S CLOSED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED ** (OPEN)
